# SDR CALA2024080700382

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 54,114 hours, 19,934 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FEEL DIFFERENTIAL PRESSURE LIGHT ON T/S REF FIM 27-31 TASK 815. NO HYDRAULIC LEAKS NOTED ON ELEVATOR FEEL COMPUTER/PLUMBINGS. WHILE FLUSHING LEFT AND RIGHT ELEVATOR PITOT PROBES, NOTICED WATER AND DEBRIS ESCAPING FROM LEFT PITOT PROBE. NO OTHER FAULTS NOTED. PERFORMED ELEVATOR PITOT SYSTEM LEAK-TEST REF AMM 27-31-17-790-801. LEAK TEST PASSED. AIRCRAFT OK FOR SERVICE.
